# SDR IPXA2016090708002

- Difficulty date: August 3, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: WSP0798505
- Part serial: 0037
- Condition: Corroded
- Location: Rcb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB WALL HAS CORROSION IN IN FWD SIDE AT MATING SURACE OF FLOOR FITTING LEFT SIDE.   REPAIRED RCB WALL IAW EA 011-5310-01-A6378 I/R, AND ER MD11-5310-61777-A.
